# SDR CALA2013102292282

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 65,851 hours, 7,675 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CM CHECK FOUND 39C EMERGENCY LIGHT OUT.  REPLACED.
